# SDR 99ZZZX1866

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Housing
- Part number: 65583661
- Condition: Cracked
- Location: Mlg
- Component: Boeing, 65585581
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING IS CRACKED AT BEARING LUG.
